# SDR CALA2019070501144

- Difficulty date: July 5, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 67,471 hours, 23,801 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE CABLE AT DOOR 1R NOT ATTACHED FOUND SAFETY TREAD BROKEN. REMOVED AND REPLACED DOOR 1R SLIDE PACK. REF AMM 25-66-01-400-801 AND REDENDER SAFE CK LIST ACP RII INSPECTION OF #1R SLIDE ASSY. INSTALLATION, REF. GMM 09- 25-05. TRACKING # 1296321 SN OFF 0344 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1296321  SN OFF 0344 IPC REFERENCE # IPC 25-66-00-02.
